MAUDE Adverse Event Report: EZ WAY INC EZ WAY SMART STAND; SIT TO STAND

EZ WAY INC EZ WAY SMART STAND; SIT TO STAND
Model Number S400PN-03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Resident was using commode.The aide got the resident hooked up to the stand and she checked his feet and hands before lifting.The stand stopped on its own about halfway up.The cna did peri care for the resident.The stand would not go all the way up, so the cna got a wheelchair to lower the resident onto.Before she could do so, the resdient said he was going down.He wasn't able to hang onto the handle grips.The cna helped the resident to the floor.The resident said he heard a pop or snap sound.The resident refused to go to the er that day.The next day, there were visible signs of injuries on the resident.He went to er the following morning and was in 10 out of 10 for pain.He had surgery done on his leg for a broken femur.
 
Additional Manufacturer Narrative
Client had a hip replacement that was infected, hardware was removed, no hip at time of incident.

Brand Name
EZ WAY SMART STAND
Common Device Name
SIT TO STAND
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key24675722
Report Number2183887-2026-00004
Device Sequence Number13315766
Product Code FSA
UDI-Device Identifier00848914000149
UDI-Public(01)00848914000149
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS400PN-03
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight112 KG